# SDR DLM88090131

- Difficulty date: January 12, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 48,101 hours, 36,364 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CONTROL CABLE ASSY OF RELEASE HANDLE TO JETTISON TAIL CONE, REPLACED CABLE.
